# SDR SWIA200819390

- Difficulty date: March 21, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 28,079 hours, 40,550 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 5557 - RIGHT ENGINE OIL PRESSURE DROPPED ON TAKEOFF.  REPLACED OIL COOLER IAW EMB 79-21-01.  OPS AND LEAK CHECKS GOOD.
